Publications (159)

2019

  1. Variable exponent Hardy spaces associated with discrete Laplacians on graphs

    Science China Mathematics, Vol. 62, Núm. 1, pp. 73-124

  2. Riesz transforms, cauchy-riemann systems, and hardy-amalgam spaces

    Banach Journal of Mathematical Analysis, Vol. 13, Núm. 3, pp. 697-725

  3. Product hardy, BMO spaces and iterated commutators associated with Bessel Schrödinger operators

    Indiana University Mathematics Journal, Vol. 68, Núm. 1, pp. 247-289

  4. Discrete Hardy Spaces and Heat Semigroup Associated with the Discrete Laplacian

    Mediterranean Journal of Mathematics, Vol. 16, Núm. 4

  5. BMO functions and balayage of Carleson measures in the Bessel setting

    Revista matemática complutense, Vol. 32, Núm. 1, pp. 57-98

2018

  1. Parabolic Equations Involving Bessel Operators and Singular Integrals

    Integral Equations and Operator Theory, Vol. 90, Núm. 2

2017

  1. Variable exponent Sobolev spaces associated with Jacobi expansions

    Journal of Mathematical Inequalities, Vol. 11, Núm. 4, pp. 901-946

  2. Molecules Associated to Hardy Spaces with Pointwise Variable Anisotropy

    Integral Equations and Operator Theory, Vol. 89, Núm. 3, pp. 301-313

  3. Conical square functions associated with Bessel, Laguerre and Schrödinger operators in UMD Banach spaces

    Journal of Mathematical Analysis and Applications, Vol. 447, Núm. 1, pp. 32-75

  4. Anisotropie hardy-lorentz spaces with variable exponents

    Canadian Journal of Mathematics, Vol. 69, Núm. 6, pp. 1219-1273

2016

  1. UMD Banach spaces and square functions associated with heat semigroups for Schrödinger, Hermite and Laguerre operators

    Mathematische Nachrichten, Vol. 289, Núm. 4, pp. 410-435

  2. Square functions and spectral multipliers for bessel operators in UMD spaces

    Banach Journal of Mathematical Analysis, Vol. 10, Núm. 2, pp. 338-384

  3. Riesz transforms and multipliers for the Bessel-Grushin operator

    Journal d'Analyse Mathematique, Vol. 128, Núm. 1, pp. 51-106

2015

  1. Fractional square functions and potential spaces, II

    Acta Mathematica Sinica, English Series, Vol. 31, Núm. 11, pp. 1759-1774